Ok, I'm a little concerned...while I haven't been counting my calories to a T lately, I haven't been totally overdoing it either with bad foods and stuff.
Well the beginning of August I started taking Loestrin Fe 24 which is a new Birth Control for me. I was on Yasmin and I was doing fine but my doctor wanted to change me because of the whole thing with blood tests and stuff.
Anyways, I found myself gaining weight left and right and quite quickly with the new pill. Would it have kicked in that fast? I am now on my second month of this...
Has anybody else had this kind of experiance with weight gain with either this pill or any other ones? It has made me very discouraged.
I had no problems caused by Loestrin Fe 24. I took this for a year and a half before I switched insurance and couldn't afford it anymore. Now I'm on regular Loestrin. But, I lost 20 pounds last summer when I was still taking it.
I know that probably isn't what you want to hear but many people do gain weight from the pill Talk to your doctor about your concerns and see what other options there are. Good luck!
I'm currently on Yasmin, and have been for almost a year. It's a lower hormone dose than many other pills, which is why I have had no problems losing weight. I'm not sure about your new pill, but you may want to talk to your doctor about the levels of hormone, and also what type of hormones are used in the pill. Yasmin is a mix of two synthetic hormones.
I had not heard about the blood test until I read your post and I checked up and the research I found stated that the blood test is recommended within the first month. I was a little concerned as I've been on it for a year and not received a blood test yet, but since I haven't had any ill effects, I will continue using it. I've been very happy with it. I'm not sure how old you are, but when I was younger (under 20) I was on a pill that made me very ill, and it was nearly impossible to lose weight even though I was a competitive swimmer at a Division 1 University, swimming and lifting on a daily basis. Once I got off that pill my weight just dropped off and I stopped getting sick all the time. I think most women just have to try a few before finding the right birth control for their body. Everyone's body is different and pharmaceuticals effect everyone differently. Maybe this just isn't the right pill for you.
I was on the NuvaRing for about three years, got sick of it and switched to Loestrin Fe 24 in July. Guh the stuff drove me insane! I was always hungry and no matter how many calories a day I ate I could not stop thinking about food! It also made me retain tons of water so that's really the only weight I gained that was noticeable. I went back to my ring about a week ago so the damage from the never-ending appetite wasn't too harsh I don't think.
I've been on Loestrin for almost 2 years. I know it has the lowest doses of hormones because my mother died of a stroke at a very young age (22), and the doctor would only put me on the lowest dose pill possible. I did not see any noticeable weight gain when I started taking it, and I certainly never had the insane cravings for more and more food that sweeper77 mentions. However, the pill can have different affects on different people. I have read research that indicates that the pill itself usually doesn't cause weight gain other than a few pounds of water weight. Instead, it comes from being in a committed relationship and eating bite for bite what your mate is eating. However, since you were on another pill before for some time this may not be true, or it could be that these things are just catching up to you now? Either way, I would consult with your doctor if you continue to see a steep rise in weight while still counting calories and exercising.
I am about to go on Loestrin for four months because of an unexplained absence of menstru ation (I am a proud virgin). I wanted to know some suggestions for taking Loestrin to avoid weight gain because of it. I eat very healthy and exercise a lot. I am a vegetarian, lactose intolerant, abstain from drugs and alcohol, have acid reflux, and therefore, am underweight to begin with. I don't want a pill to make me gain weight. I understand that recent studies suggest what you (jfellmy) are saying, and I believe that. However just in case, I would like to know if you or anyone has any suggestions about taking Loestrin. Thank you!
I used to be on Loestrin but I switched to Femcon and I like it much better! Either way you're not supposed to gain more than 3-5 pounds on low dose BC and it shouldn't really affect how much weight you lose.
I am on Loestrin 24 and am still losing weight. In fact, I find losing weight easier on it because my hormones are under control. I'm taking it not for birth control but because I have hideous PMS and periods which makes losing weight VERY difficult because of being bloated about half of every month.
I just started taking lo loestrin fe about 2 weeks ago... I haven't gained any weight and i have been losing like normal about a pound a week. I hope it stays that way for me:)
I've been on loestrin 24 for a year now and I didn't have any problems losing weight. my only side effect was that I was nauseous the first couple days, but other than that, nothing. I've been able to lose 20 pounds in the past year while being on it, it didn't effect my ability to lose weight at all.
The side effects of allergy medications keep some people from using them. Natural remedies can be a great alternative, but some are more effective than others.